MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 60MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 60MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 542-11-60G
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Inadequate Osseointegration (2646)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Not returned / not received.
 
Event or Problem Description
As reported: "doctor.Informed me of a patient done at another hospital by another surgeon that was referred to him by that surgeon.Patient complaint of pain."mri and bone scan consistent with particle disease".Surgery is scheduled for (b)(6) 2018.No other information is available.Doctor didn't tell me side.Another per will be filed.After surgery".Rep reported that this event is for patient's hip.Update 23-jul-2018: patient revised on (b)(6) 2018.As reported by rep: "necrotic fat and some fluid was aspirated after incision was made.Femoral stem was well fixed and anteverted appropriately.[surgeon] thinks the cup was loose.Removed the head and acetabulum along with one screw.A [competitor] multihole revision shell was inserted.A new femoral head was placed on the stem.Left side.No other information is available due to hospital policy".

Brand Name
TRIDENT PSL HA CLUSTER 60MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7779600
Report Number0002249697-2018-02518
Device Sequence Number11092670
Product Code LPH
UDI-Device Identifier04546540240538
UDI-Public04546540240538
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number542-11-60G
Device Lot Number54944701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient Weight99